# SDR IXXA10SMN049S

- Difficulty date: April 9, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 90,739 hours, 30,862 cycles
- Engine: Ge CFM562C
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Nlg Door
- Part time: 90,739 hours, 30,862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND LT NLG AFT DOOR EXTERNAL SKIN CRACKED. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED CRACKED SKIN. FABRICATED NEW SKIN. CLEANED, TREATED, PRIMED AREA AND REPAIR PART. INSTALLED NEW FASTENERS AND REPAIR PART IAW SRM CHAPTER 52-5-1 FIG 1, SRM 51-1-21, SRM 52-1-0 PAGE 1, SRM 51-1-8B, SRM 52-5-1 FIGURE 1 ITEM "A", DPS 4.710 REV "L", SRM 51-1-4, DPS 3.69-5 REV "U", SRM 51-1-8B AND SRM 51-1-11.
